MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTH AUTOGUIDE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTH AUTOGUIDE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 29631
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Information references the main component of the system.Other relevant device(s) are: product id: 28080, lot/serial #: unknown.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an automated trajectory guidance unit.It was reported outside of a procedure that the control unit connection icon to the stealth was unsteady.No patient was present at the time of the event.Additional information was received stating that the manufacturer representative noticed the issue while checking the connection to the navigation system for a demo.Connection icon to the navigation was unsteady means that the communication with the navigation system was not established successfully.Navigation was not possible to use with the automated trajectory guidance unit.The system was not able to be used.Troubleshooting was not done at the time of the event.At the site the connection was established successfully after several times and after waiting several minutes.Nonetheless the behavior was not normal.
 
Additional Manufacturer Narrative
H2) additional information was received and added to the event description medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received stating that the issue was resolve by replacing the ssd and the control unit.

Brand Name
STEALTH AUTOGUIDE SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11552980
Report Number1723170-2021-00759
Device Sequence Number17156111
Product Code HAW
UDI-Device Identifier00763000293659
UDI-Public00763000293659
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29631
Device Catalogue Number29631
Device Lot Number0070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."